RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 39, Issue 2, Pages 228–244 (Mi mz4939)  

This article is cited in 5 scientific papers (total in 5 papers)

Uniform convergence of Lagrange interpolation processes

Al. A. Privalov


Full text: PDF file (1045 kB)

English version:
Mathematical Notes, 1986, 39:2, 124–133

Bibliographic databases:

UDC: 517
Received: 21.10.1981

Citation: Al. A. Privalov, “Uniform convergence of Lagrange interpolation processes”, Mat. Zametki, 39:2 (1986), 228–244; Math. Notes, 39:2 (1986), 124–133

Citation in format AMSBIB
\Bibitem{Pri86}
\by Al.~A.~Privalov
\paper Uniform convergence of Lagrange interpolation processes
\jour Mat. Zametki
\yr 1986
\vol 39
\issue 2
\pages 228--244
\mathnet{http://mi.mathnet.ru/mz4939}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=834981}
\zmath{https://zbmath.org/?q=an:0606.41003}
\transl
\jour Math. Notes
\yr 1986
\vol 39
\issue 2
\pages 124--133
\crossref{https://doi.org/10.1007/BF01159895}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986E201900022}


Linking options:
  • http://mi.mathnet.ru/eng/mz4939
  • http://mi.mathnet.ru/eng/mz/v39/i2/p228

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Novikov, “A Criterion for the Uniform Convergence of the Lagrange–Jacobi Interpolation Process”, Math. Notes, 79:2 (2006), 232–243  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. Yu. Trynin, “A criterion for the uniform convergence of sinc-approximations on a segment”, Russian Math. (Iz. VUZ), 52:6 (2008), 58–69  mathnet  crossref  mathscinet  zmath  elib
    3. L. V. Borisova, A. V. Shatalina, “K voprosu o skhodimosti v tochke trigonometricheskogo interpolyatsionnogo protsessa Lagranzha”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 10:1 (2010), 9–14  mathnet  crossref
    4. V. V. Novikov, “Interpolyatsiya Birkgofa funktsii ogranichennoi uporyadochennoi $\Lambda$-variatsii”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 13:1(2) (2013), 81–83  mathnet  crossref  elib
    5. V. V. Novikov, “Interpolirovanie funktsii, nepreryvnykh po uporyadochennoi $H$-variatsii”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 15:4 (2015), 418–422  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:197
    Full text:74
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020